# SDR AALA20002015

- Difficulty date: December 3, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 36B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHTS WIRES AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
